Rite Aid Sinus Pressure and Pain Relieve...

Category: Tag:

Price: price a - (Details)


Effectively relieve pain, reduce fevers, and relieve stuffy, runny noses and tight, pressured nasal cavities with Rite Aid Pharmacy Sinus Pressure & Pain Relief PE. Containing 325mg of acetaminophen and Phenylephrine HCI 5 mg, these maximum-strength caplets provide temporary headache relief, sinus pressure relief, and congestion relief caused by allergies, hay fever and other symptoms. Each box of Rite Aid non-drowsy cold and allergy medication includes 24 sinus medicine caplets. Rite Aid decongestants for adults is just the medicine you need to help calm your cold, allergy, and sinus symptoms for good. At Rite Aid, we have a personal interest in your health and wellness. That’s why we deliver the products and services that you, our valued customer, need to lead a healthier, happier life. Everyone at Rite Aid, from our knowledgeable, caring associates and pharmacists to the members of our board of directors, works together to provide you with a superior pharmacy experience. Rite Aid is proud to be one of the nation’s leading drugstore chains. We are caring neighbors, involved in community activities in meaningful ways, and committed to reflecting the diversity of each community we serve.
Is Discontinued By Manufacturer ‏ : ‎ No
Package Dimensions ‏ : ‎ 4.57 x 2.91 x 0.94 inches; 0.63 Ounces
Date First Available ‏ : ‎ October 22, 2009
Manufacturer ‏ : ‎ Rite Aid
ASIN ‏ : ‎ B001KYO7D6

MULTI-SYMPTOM RELIEF: Rite Aid Sinus Pressure & Pain Relief relieves symptoms associated with hay fever or other respiratory allergies, and the common cold. Compare Rite Aid Daytime to the active ingredients in the leading national brand.
DAYTIME NON-DROWSY FORMULA: With Rite Aid allergy and cold medicine for adults, you’ll feel relief from symptoms associated with hay fever or other respiratory allergies, and the common cold— formulated without ingredients that may cause drowsiness.
FEVER, PAIN RELIEVER + NASAL DECONGESTANT: The Acetaminophen 325 mg & Phenylephrine HCI 5 mg in each caplet temporally relieves minor aches and pains, headache, sore throat, and fever. While the nasal decongestant reduces sinus congestion and pressure.
TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

Back to top button